# SDR SWAA2025080690282

- Difficulty date: July 11, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222DF UPPER SKIN HAS AREAS OF PULLED STRANDS.   FWD FLOOR PANEL 222DF UPPER SKIN HAS AREAS OF PULLED STRANDS; WAS REPAIRED IAW SRM 53-00-50-2R-1.
